# SDR QXEA200600022

- Difficulty date: January 10, 2006
- Submitted: January 11, 2006
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 5,660 hours, 5,426 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Power Unit
- Part number: 42134
- Part serial: 415QXS
- Condition: Malfunctioned
- Location: Hyd System
- Part time: 5,660 hours, 5,426 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

YEG FLIGHT NR 2315: NR 1 STBY HYD PUMP HOT CAUTION LIGHT ILLUMINATED WHILE TAXING FOR TAKEOFF.  ACCOMPLISHED CHECKLIST AND THE CAUTON LIGHT EXTINGUISHED SEVERAL MINUTES LATER WHILE TAXING BACK TO THE GATE.  AIRCRAFT WAS FERRIED BACK TO PDX.  MAINTENANCE REMOVED AND REPLACED NR 1 STANDBY POWER UNIT IAW Q400 AMM 29-11-36 PG 401-407.  OPS TEST OF THE STBY PWR UNIT GOOD IAW Q400 AMM 29-11-36-710-801.  NO LEAKS NOTED.  AIRCRAFT RETURNED TO SERVICE.
